Volume 48, Number 1
Preview Issue Next Issue

full paper access

Min-Li Zeng and Guo-Feng Zhang

10.4208/jms.v48n1.15.01

J. Math. Study, 48 (2015), pp. 1-17.

Full Article 78 88 Article preview

full paper access

Guo-Yan Meng and Rui-Ping Wen

10.4208/jms.v48n1.15.02

J. Math. Study, 48 (2015), pp. 18-29.

Full Article 79 95 Article preview

full paper access

Xiao-Hui Wu, Yu-Jiang Wu, Jin-Yun Yuan, Raimundo J. B. de Sampaio and Yan-Tao Wang

10.4208/jms.v48n1.15.03

J. Math. Study, 48 (2015), pp. 30-52.

Full Article 82 97 Article preview

full paper access

YaoYao and Xiao-Xia Guo

10.4208/jms.v48n1.15.04

J. Math. Study, 48 (2015), pp. 53-65.

Full Article 88 97 Article preview

full paper access

X.-G. Liu and J.-P. You

10.4208/jms.v48n1.15.05

J. Math. Study, 48 (2015), pp. 66-78.

Full Article 84 104 Article preview

full paper access

Zhengda Huang

10.4208/jms.v48n1.15.06

J. Math. Study, 48 (2015), pp. 79-92.

Full Article 82 98 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80